# SDR DALA2019012900652

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 63,043 hours, 23,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE INDICATOR DOES NOT POP OUT. CLEANED DEBRIS ON INDICATOR, CYCLED DOOR AND ARMED/DISARMED SEVERAL TIMES.
